# SDR UHLA201610190471

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 1700007
- Aircraft time: 34,031 hours, 21,230 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PITCH TRIM FAIL.  R&R HS-ACE PER MM 27-43-01.   HSACE WAS CONFIRMED TO HAVE HAD A DUAL CHANNEL FAILURE WHICH CASED THE HORIZONTAL STAB PITCH TRIM TO REMAIN IN THE LAST POSITION COMMANDED PRIOR TO THE HSACE FAILURE. RESULTED IN FLIGHT CREW UNABLE TO MOVE STAB PITCH TRIM,  AIRCRAFT WAS CONTROLLABLE WITH PILOT INPUT TO ELEVATOR CONTROLS.  DECLARED AN EMERGENCY, DIVERTED, AND LANDED WITHOUT FURTHER INCIDENT. EVALUATION CONFIRMED A DUAL CHANNEL FAILURE CAUSED BY MOSFETS INSTALLED ON PC BOARD 548-261-001 INTERNAL TO THE HSACE.
